# SDR 2007UALA02234

- Difficulty date: June 23, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 68,597 hours, 8,437 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL IN 4F AFT, 5A AFT, 33 HJK & 46 ABC ARE INOPERATIVE.  RELAMPED EMERGENCY LIGHT.
